On the robustness of two-stage estimators

Mikhail Zhelonkin, Marc G. Genton, Elvezio Ronchetti

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

The aim of this note is to provide a general framework for the analysis of the robustness properties of a broad class of two-stage models. We derive the influence function, the change-of-variance function, and the asymptotic variance of a general two-stage M-estimator, and provide their interpretations. We illustrate our results in the case of the two-stage maximum likelihood estimator and the two-stage least squares estimator. © 2011.
Original languageEnglish (US)
Pages (from-to)726-732
Number of pages7
JournalStatistics & Probability Letters
Volume82
Issue number4
DOIs
StatePublished - Apr 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the robustness of two-stage estimators'. Together they form a unique fingerprint.

Cite this